Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

17 yrs old not getting periods naturally. TSH high, tiny follicles in ovaries, endometrium thick. Am I having endometrium cancer?

i am 17 years girl.i didnt get periods naturally for 2 years.i have my t3,t4 normal but TSH pelvic scan results are multiple tiny follicles in my ovaries and thickened endometrium upto gynocologist said that i am about to get my menses but i didnt get my menses even after 10 days of saying so.i am worried if i am having endometrium cancer. i have healthy eating habits and no family history of any disease.i am not overweight. please help me.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Looking at your USG report, you are having polycystic ovary which is a hormonal imbalance leading to irregular cycles.
Your endometrium is thick, so your doctor thought that you might get your period soon. But, as you did not get your periods,you should consult gynaecologist. You will need medicines for withdrawal bleeding.
Also, you will need medications for thyroid.
You will need to take tablets for regularising your cycles.
Hope I have cleared your queries.
Dr.Sumeet Baheti
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor